# SDR R61A2024031700113

- Difficulty date: February 28, 2024
- Submitted: March 17, 2024
- Operation: Air carrier
- Aircraft: N439YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000434
- Aircraft time: 23,465 hours, 15,938 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 17098017007
- Condition: Corroded
- Location: Frm 14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK FOUND FR 14 CROSSBEAM IS CORRODED AT RH SEAT TRACK LOCATION.  COMPLIED WITH REPAIR FOR FR 14 CROSSBEAM AT RH SEAT TRACK. REF EMB SRM 53-00-10 /REPAIR 03P, 51-40-08.
